Translator Disclaimer
March 2014 Coexistence and noncoexistence of Markovian viruses and their hosts
Jakob E. Björnberg, Erik I. Broman
Author Affiliations +
J. Appl. Probab. 51(1): 191-208 (March 2014). DOI: 10.1239/jap/1395771423

Abstract

Examining possibilities for the coexistence of two competing populations is a classic problem which dates back to the earliest `predator-prey' models. In this paper we study this problem in the context of a model introduced in Björnberg et al. (2012) for the spread of a virus infection in a population of healthy cells. The infected cells may be seen as a population of `predators' and the healthy cells as a population of `prey'. We show that, depending on the parameters defining the model, there may or may not be coexistence of the two populations, and we give precise criteria for this.

Citation

Download Citation

Jakob E. Björnberg. Erik I. Broman. "Coexistence and noncoexistence of Markovian viruses and their hosts." J. Appl. Probab. 51 (1) 191 - 208, March 2014. https://doi.org/10.1239/jap/1395771423

Information

Published: March 2014
First available in Project Euclid: 25 March 2014

zbMATH: 1301.60098
MathSciNet: MR3189451
Digital Object Identifier: 10.1239/jap/1395771423

Subjects:
Primary: 60J80
Secondary: 60J85

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 1 • March 2014
Back to Top